# SDR FDEA202410191554

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,913 hours, 4,842 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT 5, INNER SURFACE, BETWEEN WS 433.1 TO 460.2 WITH WEAR LH WING SLAT 5, INNER SURFACE, BETWEEN WS 433.1 TO 460.2 WAS REPAIRED IAW B767 SRM 57-  43-02-2R REP 1 (SHEET 1) FIG 201 AND SRM 51-70-10-2R FIG 208 SHEET 1 REV 90 AUG 15/2024
